# SDR SWAA2024120658805

- Difficulty date: November 11, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE - SUPPORT LOCATED BS500I WL156 AND RBL22 AT FWD CARGO COMPARTMENT 2024-686355<[01] REPLACED ANGLE - SUPPORT P/N:143A9485U34; P/O: 2024 256380 AND FASTENERS LOCATED BS500I WL156 AND RBL22 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A9481 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - SUPPORT P/N:143A9485U34; P/O: 2024 256380 AND FASTENERS LOCATED BS500I WL156 AND RBL22 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A9481 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
